# SDR FDEA201506231973

- Difficulty date: June 23, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 619 hours, 14,538 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, FIXED LE BEADED DOUBLER AT XOS 654.5, FOUND CRACKED.  REPAIRED IAW SRM 57-40-02-2R FIGURE 203 REPAIR 15.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
